MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP FITGUARD; GLOVE,EXAM,NITRILE,FG TOUCH, 300, M

MEDLINE INDUSTRIES, LP FITGUARD; GLOVE,EXAM,NITRILE,FG TOUCH, 300, M
Catalog Number FG3002
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, gloves are ripping easily.
 
Additional Manufacturer Narrative
It was reported that, gloves are ripping easily.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
FITGUARD
Common Device Name
GLOVE,EXAM,NITRILE,FG TOUCH, 300, M
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key25196775
Report Number1417592-2026-01367
Device Sequence Number21341129
Product Code LZA
UDI-Device Identifier10888277362741
UDI-Public10888277362741
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFG3002
Device Lot NumberZIM406103885
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date05/17/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown